


default search action
"Characterization of Smoothness of Multivariate Refinable Functions and ..."
Song Li (2004)
- Song Li:
Characterization of Smoothness of Multivariate Refinable Functions and Convergence of Cascade Algorithms of Nonhomogeneous Refinement Equations. Adv. Comput. Math. 20(4): 311-331 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.